MAUDE Adverse Event Report: K2M, INC. PLATE, 1 LEVEL; SIZE 16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. PLATE, 1 LEVEL; SIZE 16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number AA01-41F16V
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that while a patient was undergoing an acdf revision surgery, it was observed via imaging that the locking mechanism of a one-level ozark plate had disengaged.The procedure was completed successfully with no surgical delay.
 
Additional Manufacturer Narrative
Corrected data: b5 h6 coding has been updated to reflect device evaluation and investigation conclusion.
 
Event or Problem Description
A company representative reported that during a scheduled acdf revision surgery, the surgeon observed via imaging that the locking mechanism of a one-level ozark plate had disengaged.There was no health impact to the patient, but the device was replaced at the discretion of the surgeon.

Brand Name
PLATE, 1 LEVEL; SIZE 16 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16449142
Report Number3004774118-2023-00026
Device Sequence Number5417248
Product Code KWQ
UDI-Device Identifier10888857401259
UDI-Public10888857401259
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA01-41F16V
Device Catalogue NumberAA01-41F16V
Device Lot Number222E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date02/27/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight113 KG